having joint paint taking atripla for a year now, m̶̲̥̅̊y̶̲̥̅̊ doctor has me to take diclofenac but it still persist. And what can I do now.
Hello and thanks for posting.
It's first important to understand what the possible causes of your joint pain might be-- is it arthritis? Another medical condition? The fact that you're taking diclofenac without relief would make me think that the symptoms are not related to an inflammatory process (like arthritis).
While it would be unusual, it's worth asking if your current medications (including Atripla, but are there other medications or supplements that you're taking) are the culprit. One simple way to test this is to interrupt your treatment for a week or two and see if your symptoms improve. This should be done with medical observation, particularly if your CD4 count is low. If symptoms improve, then the finger would point towards one of the components of the Atripla. A treatment modification then might help with your joint pain.
I hope that helps.